Scattering from an annular slot on a radial waveguide

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 150
  • Download : 0
The boundary-value problem of scattering from an annular slot on a radial waveguide is solved. The scattered fields are expanded in terms of eigenfunctions based on the Fourier series and Hankel tran, form. Boundary conditions are enforced to constitute a set of simultaneous equations. A fast convergent series solution is obtained using residue calculus. Computations are performed to investigate radiation and coupling by an annular slot on a radial waveguide. Favorable agreement is observed between our theory and other existing results. (C) 2005 Wiley Periodicals, Inc.
Publisher
JOHN WILEY & SONS INC
Issue Date
2006-02
Language
English
Article Type
Article
Keywords

PARALLEL-PLATE; ANTENNA

Citation

MICROWAVE AND OPTICAL TECHNOLOGY LETTERS, v.48, pp.354 - 357

ISSN
0895-2477
DOI
10.1002/mop.21347
URI
http://hdl.handle.net/10203/91684
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0